MathSciNet Relay Station
MathSciNet bibliographic data
MR1871981 14F20 (11G10 14K05)
Silverberg, A.; Zarhin, Yu. G. Étale cohomology and reduction of abelian varieties. Bull. Soc. Math. France 129 (2001), no. 1, 141–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement